Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

3



Late-onset normoprolactinemic galactorrhea associated with fluoxetine use: a case report

Aslihan Polat, Hatice Turan, Ugur Cakir.

Abstract
Endocrine side effects of serotonergic antidepressants (SSRIs) are seldom mentioned and although its mechanism is unknown, the development of galactorrhea may be very disturbing. Fluoxetine-induced galactorrhea has been relatively rarely reported. We present a case of a 35-year-old woman who developed late onset normoprolactinemic galactorrhea associated with fluoxetine use.

Key words: fluoxetine, galactorrhea, prolactin, SSRI, normoprolactinemia



Share this Article


Advertisement
American Journal of Physiology, Biochemistry and Pharmacology

SUBMIT YOUR ARTICLE NOW


ScopeMed.com
ScopeMed Home
Follow ScopeMed on Twitter
BiblioCAM
Author Tools
eJPort Journal Hosting
About ScopeMed
License Information
Terms & Conditions
Privacy Policy
Suggest a Journal
Publisher Login
Contact Us

The articles in Scopemed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMed® Information Services.
Scopemed Buttons